# SDR CALA0800133

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 59,822 hours, 30,593 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 348.2 STRINGER 15L LOWER STRINGER CLIP IS CRACKED.  INSTALLED NEW CLIP PER SRM 51-40-05.
